"On The Eneström-Kakeya Theorem"
written by Gulshan Singh, Wali Mohammad Shah,
published by Applied Mathematics, Vol.1 No.6, 2010
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] A vintage model with endogenous growth and human capital
2018
[2] Generalizations of some Enestrom-Kakeya type results
2016
[3] ON THE ENESTR\
2015
[4] ON THE ENESTR¨OM KAKEYA THEOREM
International Journal of Pure and Applied Mathematics, 2015
[5] • IN GIVEN REGION THE NUMBER OF ZEROS OF POLYNOMIAL
2014
[6] The Enestr?m-Kakeya Theorem and Some of Its Generalizations
Current Topics in Pure and Computational Complex Analysis, 2014
[7] IN GIVEN REGION THE NUMBER OF ZEROS OF POLYNOMIAL
International Research Journal of Pure Algebra, 2014
[8] Enestr?m–Kakeya Theorem and Some of Its Generalizations
Current Topics in Pure and Computational Complex Analysis, 2014
[9] On the Enestrom-Kakeya theorem
Acta Mathematica Universitatis Comenianae, 2014
[10] On the Eneström-Kakeya Theorem
American Journal of Mathematical Analysis, 2014
[11] On the Distribution of Zeros of Polynomials and Analytic Functions
Int. J. Math. Anal, 2013
[12] Plastic Number: Construction and Applications
International Virtual Conference ARSA (Advanced Researsch in Scientific Area)?, 2012
[13] On the Zeros of Polynomials with Complex Coefficients